RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 2, Pages 265–268 (Mi dan8688)  

MATHEMATICS

On Lord's paradox on mean absolute deviation

N. N. Vakhania

Muskhelishvili Institute of Computational Mathematics, Tbilisi

Full text: PDF file (619 kB)

Bibliographic databases:
UDC: 519.241.6
Presented: Ю. В. Прохоров
Received: 09.01.1986

Citation: N. N. Vakhania, “On Lord's paradox on mean absolute deviation”, Dokl. Akad. Nauk SSSR, 287:2 (1986), 265–268

Citation in format AMSBIB
\Bibitem{Vak86}
\by N.~N.~Vakhania
\paper On Lord's paradox on mean absolute deviation
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 2
\pages 265--268
\mathnet{http://mi.mathnet.ru/dan8688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=835079}
\zmath{https://zbmath.org/?q=an:0608.62029}


Linking options:
  • http://mi.mathnet.ru/eng/dan8688
  • http://mi.mathnet.ru/eng/dan/v287/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019